It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Multiple Sclerosis Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-27-2005, 09:20 AM   #1
Senior Member
(female)
 
Join Date: Jun 2005
Location: BROOKLYN, NY
Posts: 198
kchs1 HB User
Angry Has Anybody

EVER HAD A SIDE OF THEIR FACE SWELL UP? NOT EXTREMELY BUT NOTICEABLY ENOUGH? WELL THIS IS HAPPENING TO ME. THE LEFTSIDE AS USUAL. YIPPIEE! WHAT NEXT? AND I CANT GO TO THE ER, IM BY MYSELF. I HAVE AN APPT TOMORROW BUT TOMORROW FEELS LIKE A YEAR AWAY RIGHT NOW. AND AS USUAL I CANT FIND MY NEURO. I'M IN SO MUCH PAIN I DONT EVEN KNOW WHAT TO DO WITH MYSELF!!

AND MY MOM AND ANOTHER NEURO WHO IS OUT OF THE COUNTRY TOLD ME TO STOP TAKING THE NEURONTIN FOR NOW TILL I SEE MY NEURO CAUSE MY SWELLING FACE IS ONE OF THE SERIOUS SIDE-EFFECTS!!

OK GUYS, NO MORE VENTING... FOR NOW

 
Old 07-27-2005, 10:07 AM   #2
Senior Veteran
(female)
 
Join Date: May 2005
Location: Indiana
Posts: 668
KelliD HB User
Re: Has Anybody

Hey doll! Remember to ask your neuro about any form of Trigeminal Neuraligia that might be showing up. I had swelling around the right eye/forehead because of intense nerve inflammation...never been on neurontin, but stopping use sounds like a good idea till you see the doc.

I'm praying for you.

If you feel up to it, please post after your appointment so we'll know how you're doing...

 
Sponsors Lightbulb
   
Old 07-27-2005, 10:21 AM   #3
Senior Member
(female)
 
Join Date: Jun 2005
Location: BROOKLYN, NY
Posts: 198
kchs1 HB User
Re: Has Anybody

Thanks For The Prayers Kelli. I Really Need It. I Have A List Typed Out So I Wont Forget Anything. Tn And On Are At The Top Of The List.

Thanks Again For Everything.
__________________
KCHS1

 
Old 07-27-2005, 10:47 AM   #4
Senior Veteran
(female)
 
Join Date: Jul 2004
Posts: 607
sunshine149 HB User
Re: Has Anybody

Are you on steroids? That can cause swelling...

 
Old 07-27-2005, 11:29 AM   #5
Senior Member
(female)
 
Join Date: Jun 2005
Location: BROOKLYN, NY
Posts: 198
kchs1 HB User
Re: Has Anybody

I've Been Off Steriods Since June 23rd. I Know It Causes Swelling. I Had Swelling Of My Wrist And Fingers And Arms But That Went Away.
__________________
KCHS1

Last edited by kchs1; 07-27-2005 at 11:40 AM.

 
Old 07-27-2005, 12:02 PM   #6
Member
(female)
 
Join Date: Jun 2005
Posts: 92
djpihavems HB User
Re: Has Anybody

could it be completely unrelated? like wisdom teeth?

 
Old 07-27-2005, 12:26 PM   #7
Senior Member
(female)
 
Join Date: Jun 2005
Location: BROOKLYN, NY
Posts: 198
kchs1 HB User
Re: Has Anybody

NOPE. ALL MY WISDOM TEETH ARE FINE AS PER MY DENTIST. WHEN I FIRST STARTED GETTING CHEEK AND JAW PAIN I WENT TO HIM, EVEYTHING IS FINE IN THAT AREA. LAST TIME MY NEURO SAID ITS MY NERVES CAUSING THE PAIN.

I DID A SEARCH ON NEURONTIN (GABAHPENTIN). "IF YOU EXPERIENCE ANY OF THE FOLLOWING SERIOUS SIDE EFFECTS, STOP TAKING NEURONTIN AND SEEK MEICAL ATTENTION OR CONTACT YOUR DOCTOR IMMEDIATELY:

AN ALLERGIC REACTION (difficulty breathing; closing of the throat; swelling of the lips, tongue, or face; or hives)."

SO I STOPPED. WE'LL SEE WHAT HAPPENS TOMORROW...
__________________
KCHS1

Last edited by kchs1; 07-27-2005 at 12:28 PM.

 
Old 07-27-2005, 12:47 PM   #8
Senior Veteran
(female)
 
Join Date: May 2004
Location: USA
Posts: 1,409
luvtocamp HB Userluvtocamp HB User
Re: Has Anybody

So you dentist did not think it was TMJ? Did your neuro think it was the nerves that supply the jaw area or that its just because you've been under a lot of stress and you've been nervous. I hope its better- gee I didn't know neurotin could do that.

 
Old 07-27-2005, 12:58 PM   #9
Senior Member
(female)
 
Join Date: Jun 2005
Location: BROOKLYN, NY
Posts: 198
kchs1 HB User
Re: Has Anybody

Right Now I'm Confused! Im New To This And So Much Is Going On. I Have No Idea Whats Really Going On. Hopefully I Will Find Out Tomorrow.
__________________
KCHS1

 
Old 07-27-2005, 01:26 PM   #10
Junior Member
(female)
 
Join Date: Jun 2005
Posts: 26
lisamarie11 HB User
Re: Has Anybody

My goodness sweetness...do you have your hands full or what?

My God...I wish that I could offer some advice to you...but this is beyond my realm!! This has not happened to me plus I haven't come into contact with anyone else who has been troubled by these problems...gosh I feel helpless!!!

Baby, I can only offer you my get well wishes and send you lots of strength!! I agree with the others that stopping the Neurontin is a good idea for now (espescially since the side effects you listed such as throat swelling) sound like what you have been experiencing (since you haven't really been able to eat solid food).

I am keeping you in my thoughts and if there is anything that I can do to help, please email me at: [ please read and follow the posting rules - no emails ]

Stay strong like I KNOW that you are and try to hold on tight to all of the positive thoughts and reinforcements that you can get your hands on...we are all behind you!!!!

With many, many positive thoughts and wishes,
Lisa





[ Please read the posting rules which explain that offering or asking off board contact is not permitted. The boards are to be used for on board sharing, only. The email and private message features are turned off so that use of the message boards remain anonymous. The only contact you may make with members is to post on the board. ]

Last edited by moderator2; 07-27-2005 at 08:44 PM. Reason: please read and follow the posting rules - no emails

 
Old 07-27-2005, 03:40 PM   #11
Senior Member
(female)
 
Join Date: Jun 2005
Location: BROOKLYN, NY
Posts: 198
kchs1 HB User
Re: Has Anybody

Lisa Sweetie Thanks So Much For The Support As Usual. It Is Greatly Appreciated.

I Did Stop As Soon As I Read That And A Neuro Confirmed It.

I Am Staying Strong... But It's Hard As Hell!!!

LATER SWEETIE
__________________
KCHS1

 
Old 07-28-2005, 05:48 PM   #12
Junior Member
(female)
 
Join Date: Jun 2005
Posts: 12
Tobinose HB User
Re: Has Anybody

Let us know if the neurotin was the cause of the swelling.

Good luck with your appts!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Ovarian Cancer anybody got ideas? MG111 Cancer: Cervical & Ovarian 8 02-19-2007 01:31 PM
anybody with experience being on Celexa 20mg anti dperessants? friendly strong person Mental Health 13 11-17-2006 05:37 AM
Benzo's 16 years...withdrawal symptoms ? happyhome Addiction & Recovery 17 07-09-2006 02:54 PM
Seroquel Rhetics Schizophrenia 22 03-14-2006 04:50 AM
anybody from Portugal ? Mlouisa TMJ Disorder -TemporoMandibular Joint 4 12-29-2005 01:26 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



MSJayhawk (995), MSNik (524), Snoopy61 (58), J-one (13), Whimpurr (13), shahila (12), JodiH (11), MS22 (11), KingBaxter (10), LasVegasgirl (8)

Site Wide Totals

teteri66 (1166), MSJayhawk (1000), Apollo123 (899), Titchou (835), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 02:43 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!